# SDR IPXA2018072732078

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,806 hours, 15,558 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN DOOR SLIDE BOTTLE PRESSURE READS ZERO. PLACARDED R2 DOOR INOP PER MEL 52-10-3-1-2-1. SERVICED EMERGENCY BOTTLE REF MM 12-25-04, OK FOR SERVICE.
